# SDR SWAA2015081542884

- Difficulty date: August 6, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 62,418 hours, 49,952 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT DELAMINATED INBD AFT WEDGE.  REPAIRED NR 3 SLAT IAW SRM.
